# SDR SWIA2021062859032

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 847 LH WHEEL WELL THERE IS A DENT WITH CREASE ( MARKED )     (C-CHECK RO 6/22/2021)    REPAIRED DENT ON FS 847 LH WHEEL WELL BULKHEAD REF REO 690-53-41-265 REV -- DATED 2021-05-11, COMPLIED WITH SKYCARD 51-900-1002 SKY CL600-2D24 STRUCTURAL MAJOR REPAIR.
